# SDR CA140303004

- Difficulty date: March 2, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 39,603 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ARRIVAL AND SHUTDOWN OF ENGINES WHEN APU PUT ON BUSES COCKPIT AND AFT GALLEY FILLED WITH SMOKE, THERE WAS MORE SMOKE IN COCKPIT AND WAS BELIEVED TO BE RESIDUAL DE-ICE FLUID FROM APU INTAKE.  SMOKE AND FUMES DISIPATED WITHIN 2-3 MINUTES - THERE WAS A FAINT SMELL OF GLYCOL IN AIR.  AFTER DEPLANING, APU AND PACKS OPERATED FOR APPROXIMATELY 5 MINUTES WITH NO FURTHER SMOKE OR FUMES, AIR CLEARED, FIM TASK MM FIM TASK 21-00, TASK 806 CARRIED OUT.  AIRPORT FIRE DEPARTMENT AND MAINTENANCE PERFORMED THERMAL IMAGING UPON ARRIVAL OF CABIN, GALLEYS, COCKPIT & CARGO BAYS WITH NO FAULTS FOUND.  SMOKE IN COCKPIT BELIEVED TO BE FROM DE-ICE FLUID IN APU BLEED SYS.
